# SDR IXXA05SMN293S

- Difficulty date: December 29, 2005
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RT OB FLAP HAS A NON STANDARD REPAIR ON UPPER SKIN, STA XF 210.000PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 4, TR NR 57-94, EO SEMAN NR 20051460 DATED 12-16-05. REMOVED DAMAGED PLATING IAW SRM 57-1-0, SRM 51-1-21. FABRICATED NEW PLATING (AL2024T30 0.040”) IAW SRM 57-7-1 FIG 4, TR NR 57-94 ITEM C DATED 10-01-02. CLEANED, TREATED AND PRIMED INNER FACE OF NEW PLATING IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11 PG 9. INSTALLED NEW PLATING IAW SRM 51-1-21.
